# SDR DALA2022121308044

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 54,379 hours, 28,350 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MISC/DE - DUE TO F/CTL FLAPS LOCKED MESSAGE.   NO TORQUE LIMITERS TRIPPED, ALL FLAP TRANSMISSIONS CHECKED OK.  BREAKOUT TORQUE CHECK OF WING TIP BRAKES WAS PERFORMED WITH NO DISCREPANCIES NOTED.  RESET WTB SYSTEM AND RAN FLAPS NUMEROUS TIMES WITH NO ISSUES.
